# SDR SB08034

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DCA FLT 44 EN ROUTE DCA-PHX.  APU AUTO SHUTDOWN WITH NR 1 GENERATOR BECOMING INOP EN ROUTE.  MAINTENANCE SERVICED APU OIL TO CORRECT LEVEL AND RESET NR 1 GENERATOR CIRCUIT BREAKER.  OPS CHECKS OK.
